MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Model Number MX5341L
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the stopcock became easily unhooked, and when re-attached it popped off again.Patient was on pressors.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Additional information added.
 
Event or Problem Description
Additional information - facility address : (b)(6).
 
Additional Manufacturer Narrative
Device evaluation: one unused sample from the same lot was returned for investigation.The complaint states that the product becomes easily unhooked and when re-attached, pops off again.The customer returned a product that was not the exact product that was causing problems.Upon review of the returned product, the defect could not be confirmed through testing the product.All connections securely fastened to the threads and locknut.A review of the device history record (dhr) shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.A review of manufacturing equipment records was also conducted and no issues were noted that could have contributed to this event.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16338072
Report Number3012307300-2023-01084
Device Sequence Number12480888
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public10351688506788
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX5341L
Device Catalogue NumberMX5341L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer02/16/2023
04/10/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/09/2023
04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown